# SDR R61A2020092800651

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 32,540 hours, 25,168 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 4120T03P05
- Part serial: 991BN
- Condition: Faulted
- Location: Nr 1 Engine Vg
- Part time: 18,511 hours, 14,038 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 CONTROL FAULT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R E1 SLAVE VG ACTUATOR.
